# SDR QXEA2016071000448

- Difficulty date: July 10, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 18,689 hours, 20,191 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071015190101
- Part serial: 4800
- Condition: Failed
- Location: Wx Radar
- Part time: 28,965 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED ENROUTE.  DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.  REMOVED & REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-41-01-000 & 400-801, OPS CHECKED GOOD.
